Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``A theorem concerning the invariants of linear homogeneous groups with some applications to substitution-groups'' [Trans. Amer. Math. Soc. 5 (1904), no. 2, 461-466; 1500684]


Author: H. F. Blichfeldt
Journal: Trans. Amer. Math. Soc. 6 (1905), 546
MSC: Primary 13A50; Secondary 20G05
DOI: https://doi.org/10.1090/S0002-9947-1905-1500474-4
Original Article: Trans. Amer. Math. Soc. 5 (1904), 461-466.
MathSciNet review: 1500474
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50, 20G05

Retrieve articles in all journals with MSC: 13A50, 20G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500474-4
Article copyright: © Copyright 1905 American Mathematical Society